Existence and uniqueness of solutions for nonlinear hyperbolic fractional differential equation with integral boundary conditions

  • Authors

    • Brahim Tellab Ouargla University
    • Kamel Haouam Tebessa University
  • Fractional Derivatives, Contraction Principle, Fixed Point Theorem, Integral Equation.
  • In this paper, we investigate the existence and uniqueness of solutions for second order nonlinear fractional differential equation with integral boundary conditions. Our result is an application of the Banach contraction principle and the Krasnoselskii fixed point theorem.

  • References

    1. [1] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo. Theory and Applications of Fractional Differential Equations, volume 204 of North-Holland Mathematics Studies. Elsevier, Amesterdam, 2006.

      [2] A.M. El-Sayed and E.O. Bin-Tahar. "Positive Nondecreasing solutions for a Multi-Term Fractional-Order Functional Differential Equation with Integral Conditions", Electronic Journal of Differential Equations, Vol. 166 (2011) pp. 18.

      [3] E. Zeidler, Nonlinear functional analysis and its applications Fixed point theorems, Springer-Verlag, New york Berlin Heiderberg, Tokyo 1985.

      [4] I. Podlubny, Fractional differential equations. Mathematics in science and engineering, vol. 198. New York/London: Springer; 1999.

      [5] J. K. Hale and S. Verduyn, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99, Springer-Verlag, New York, 1993. http://dx.doi.org/10.1007/978-1-4612-4342-7.

      [6] K. Deng, HA. Levine. The role of critical exponents in Blow-up theorems: the sequel, J Math Anal Appl. Vol. 243(2000) 85-126. http://dx.doi.org/10.1006/jmaa.1999.6663.

      [7] K. Saoudi, K. Haouam. Critical exponent for nonlinear hyperbolic system with spatio-temporal fractional derivatives. International Journal of Applied Mathematics vol. 24 N 6 (2011) 861-871.

      [8] K. Sotiris Ntouyas. Existence Results for First Order Boundary Value Problems for Fractional Differential equations and Inclusions with Fractional Integral Boundary Conditons. Journal of Fractional Calculus and Applications, Vol. 3 No. 9 (2012) 1-14.

      [9] L. Gaul, P. Klein and kempfle. Damping description involving fractional operators, Mech. Systems Signal Proceesing Vol. 5 (1991) 81-88. http://dx.doi.org/10.1016/0888-3270(91)90016-X.

      [10] M. Benchohra and F. Ouaar. Existence Results for nonlinear fractional differential equations with integral boundary conditions, Bullten of Mathematical analysis and Applications, Vol. 2 (2010) 15-47.

      [11] M. Kirane, N-e. Tatar. Nonexistence of solutions to a hyperbolic equation with a time fractional damping. Z Anal Anwend (J Anal Appl) Vol. 25 (2006) 31-42.

      [12] R. Gorenflo. Abel integral equations with special emphasis on applications, Lectures in Mathematical Sciences, Vol. 13, University of Tokyo, 1996.

      [13] R. Hilfer. Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.

      [14] RL. Bagley, PJ. Torvik. A theoretical basis for the application of fractional calculus to viscoelasticity.J Rheol. Vol. 27 (1983) 201-210. http://dx.doi.org/10.1122/1.549724.

      [15] R. P. Agarwal, Y. Zhou and Y. He. Existence of fractional neutral functional differential équations, Comput. Math. Appl. Vol. 59 (2010) 1095-1100. http://dx.doi.org/10.1016/j.camwa.2009.05.010.

      [16] R. W. Ibrahim. Existence and uniquness of holomographyic solutions for fractinal Cauchy problem, J. Math. Anal. Appl. Vol. 380 (2011) 232-240. http://dx.doi.org/10.1016/j.jmaa.2011.03.001.

      [17] S. B. Hadid. Local and global existence theorems on differential equations of non-integer order, J. Fractional Calculus, Vol. 7 (1995). 101-105.

      [18] SG. Samko, AA. Kilbas, Marichev OI. Fractional integrals and derivatives: theory and applications. Amesterdam: Gordon and Breach; 1993[Engl. Trans. from the Russian eddition 1987].

      [19] S. Zhang. Positive solutions for boundary-value problems of nonlinear fractional equations, Electron. J. Differential Equations Vol. 36 (2006) pp. 12.

      [20] W. G. Glokle and T. F. Nonnenmacher. A fractional calculus approach of self-similar protein dynamics, Biophys. J. Vol. 68 (1995) 46-53. http://dx.doi.org/10.1016/S0006-3495(95)80157-8.

  • Downloads

    Additional Files

  • How to Cite

    Tellab, B., & Haouam, K. (2016). Existence and uniqueness of solutions for nonlinear hyperbolic fractional differential equation with integral boundary conditions. International Journal of Applied Mathematical Research, 5(1), 18-23. https://doi.org/10.14419/ijamr.v5i1.5239